# SDR ASAA2020111433551

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 52,344 hours, 15,369 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP CAUTION LIGHT ILLUMINATED ON RECALL LIGHT EXTINGUISHES WITH MASTER CAUTION RESET.  GROUNDED-YES.  REF B737-800 AMM 21-61-00 ACCOMPLISHED BITE CHECK OF NR 1 AND NR 2 PZTC'S FOUND FLIGHT DECK TRIM VALVE FAULT ON NR 2 CONTROLLER FAULT RESET OPERATED SYSTEM.  OPERATIONS CHECK GOOD.
